# SDR REXA201000130

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 14,566 hours, 12,324 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4348, WAS PUSHED AT 19:24 OFF GATE A2 INTO AIRCRAFT 8903A.  THE VERTICAL STABILIZER AFT FAIRING OF 8932C HIT THE LEFT LEADING EDGE OF 8903A.  THEN, AS THE AIRCRAFT WAS BEING PUSHED FARTHER, THE LEFT HORIZONTAL STABILIZER OF 8903A WAS DRAGGED ALONG THE TOP OF THE LEFT HORIZONTAL STABILIZER OF 8932C, PERPENDICULAR TO EACH OTHER WHEN THE AIRCRAFT CAME TO A STOP.  AIRCRAFT WERE LATER SEPARATED WITHOUT FURTHER DAMAGE.  DAMAGE TO 8932C CONSISTED OF THE FOLLOWING:  VERTICAL STABILIZER UPPER AFT FAIRING MULTIPLE DENTS AND EXTENSIVE CRACKING OVER A 23” LENGTH X 6” WIDTH X 5” HIGH ON UPPER AND LT SIDE, FS 902– FS 925.5. RT ELEVATOR UPPER SKIN PANEL AFT INBOARD CORNER BENT DOWN 0.5” X 0.5”, WL242.00, ES8.3.  INSPECTED AIRCRAFT STRUCTURE AND SYSTEMS IAW BOMBARDIER MEMOS ISE-STR-10-041, CRJ200-27-217-2010-78 AND CRJ200-27-217-2010-79.  REMOVED AND REPLACED VERTICAL STABILIZER UPPER AFT FAIRING.  REQUESTED FLY ON FOR ELEVATOR DAMAGE AND WILL REPAIR TBD.  AN AMENDMENT TO THIS SDR WILL GIVE THE FINAL REPAIR FOR ELEVATOR.
